Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Quad Cities, IA

June 20, 2015Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2015, 7:52 PM CDT for Clark County, Scotland County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 7:52 PM CDT (00:52 UTC)
Expired
Jun 20, 2015, 8:30 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 179 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:55 PM CDTTSTM WND DMGBrock, MOWIDESPREAD TREE DAMAGE ACROSS NORTHERN PORTIONS OF COUNTY...TREES OVER ROADS AND A CHICKEN COOP. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WUUS53 KDVN 210052
SVRDVN
MOC045-199-210130-
/O.NEW.KDVN.SV.W.0055.150621T0052Z-150621T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 830 PM CDT

* AT 752 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LEANDO TO NEAR LANCASTER...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KAHOKA...MEMPHIS...WAYLAND...WYACONDA...RUTLEDGE...LURAY...SOUTH
  GORIN...GRANGER...GREENSBURG...CRAWFORD...WINCHESTER...ARBELA...
  AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...INDIAN HILLS
  CONSERVATION AREA...SPILLMAN MOUND...MEDILL...ST. PATRICK AND
  NEEPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES .

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4059 9235 4060 9193 4034 9149 4025 9152
      4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 0052Z 269DEG 32KT 4076 9209 4052 9259 

HAIL...1.00IN
WIND...60MPH
 
$$

05
3 follow-up statements
861 
WWUS53 KDVN 210102
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
802 PM CDT SAT JUN 20 2015

MOC045-199-210130-
/O.CON.KDVN.SV.W.0055.000000T0000Z-150621T0130Z/
SCOTLAND MO-CLARK MO-
802 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SCOTLAND AND CLARK COUNTIES...

AT 802 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF KAHOKA TO NEAR QUEEN CITY...MOVING
SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...WAYLAND...WYACONDA...RUTLEDGE...LURAY...SOUTH
GORIN...GRANGER...GREENSBURG...CRAWFORD...WINCHESTER...ARBELA...
AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...INDIAN HILLS
CONSERVATION AREA...SPILLMAN MOUND...MEDILL...ST. PATRICK AND NEEPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES .

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4059 9235 4060 9193 4034 9149 4025 9152
      4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 0102Z 295DEG 46KT 4051 9176 4044 9251 

HAIL...1.00IN
WIND...60MPH
 
$$

05/87
076 
WWUS53 KDVN 210123
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT SAT JUN 20 2015

MOC045-199-210130-
/O.CON.KDVN.SV.W.0055.000000T0000Z-150621T0130Z/
SCOTLAND MO-CLARK MO-
823 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SCOTLAND AND CLARK COUNTIES...

AT 820 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KAHOKA TO 7 MILES SOUTHEAST OF DOWNING...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...AT 819 PM CDT...LAW ENFORCEMENT REPORTED WIDESPREAD TREE 
DAMAGE ACROSS THE NORTHERN PORTION OF SCOTLAND COUNTY. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...WAYLAND...WYACONDA...RUTLEDGE...LURAY...SOUTH
GORIN...GRANGER...GREENSBURG...CRAWFORD...WINCHESTER...ARBELA...
AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...INDIAN HILLS
CONSERVATION AREA...SPILLMAN MOUND...MEDILL...ST. PATRICK AND NEEPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4059 9235 4060 9193 4034 9149 4025 9152
      4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 0120Z 319DEG 32KT 4038 9171 4040 9230 

HAIL...0.75IN
WIND...70MPH
 
$$

RP KINNEY
444 
WWUS53 KDVN 210130
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT SAT JUN 20 2015

MOC045-199-210140-
/O.EXP.KDVN.SV.W.0055.000000T0000Z-150621T0130Z/
SCOTLAND MO-CLARK MO-
830 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SCOTLAND AND CLARK COUNTIES
HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN
MISSOURI.

LAT...LON 4059 9235 4060 9193 4034 9149 4025 9152
      4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 0129Z 269DEG 32KT 4038 9171 4040 9230 

$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:45 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 20, 6:45 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SAT JUN 20 2015

.UPDATE...
ISSUED AT 645 PM CDT SAT JUN 20 2015

TWO LARGE SUPERCELLS HAD FORMED JUST WEST OF THE DVN CWA ABOUT 2
HOURS AGO AND HAVE BEEN PUSHING SOUTHEAST INTO THE WESTERN PORTION
OF OUR COUNTIES. TEA CUP SIZE HAIL WAS REPORTED AT 520 PM IN
PELLA IOWA IN MARION COUNTY. IN THE MEANTIME...ELEVATED STORMS
ALONG HIGHWAY 20 CONTINUE TO DUMP HEAVY RAINFALL AS STORMS HAVE
BEEN REPEATING ACROSS THAT AREA.

ALL OF THESE STORMS WILL BE CONGEALING INTO A LINEAR MCS AHEAD OF
THE COLD FRONT THAT'S MOVING INTO OUR FAR NW CWA. THIS LINE OF
STORMS WILL HAVE DAMAGING WINDS OF AT LEAST 70 MPH WHERE BOWING
SEGMENTS OCCUR AS IT TRACKS ACROSS THE REMAINDER OF THE CWA THIS
EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THIS SQUALL
LINE AS THE HAIL AND TORNADO RISK IS LESSENING. THE STORMS WILL
END WITH THE PASSAGE OF THE FRONT.

&&

.SYNOPSIS...
ISSUED AT 340 PM CDT SAT JUN 20 2015

ELEVATED HAILERS HAVE BEEN ONGOING ACROSS OUR FAR NORTHERN CWA
THIS AFTERNOON. IN THE MEANTIME...EXTREME INSTABILITY WAS BUILDING
OVER SW IA WITH SBCAPES OF 5500 J/KG. A VERY TIGHT GRADIENT
EXISTED OVER CENTRAL AND EASTERN IA. EFFECTIVE BULK SHEAR WAS ALSO
STRONG WITH VALUES OF 55 KNOTS WITH HELICITY OF 300 M2/S2.

STRONG INSTABILITY AND SHEAR WILL SET UP THIS AFTERNOON AND
EVENING AHEAD OF A COLD FRONT THAT WILL BE ARRIVING. SPC CONTINUES
WITH THE ENHANCED SLIGHT RISK FOR THE ENTIRE CWA AND VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE ALL LIKELY. NEED TO
KEEP AN EYE ON BACKING WINDS NEAR A WARM FRONT IN THE CWA WHICH
WOULD ENHANCE VERTICAL STRETCHING AND INCREASE THE TORNADO THREAT.

IN THE RAIN COOLED AIR ALONG HIGHWAY 20 3 PM TEMPERATURES WERE
ONLY IN THE 60S...WHILE THE REMAINDER OF THE DVN CWA WAS IN THE
LOWER TO MID 80S WITH DEWPOINTS IN THE LOWER 70S. A WARM FRONT WAS
LOCATED IN SOUTHERN IA AND NORTHEAST MO. SOUTH OF THIS FRONT
TEMEPERATURES WERE IN THE MID 90S WITH DEWPOINTS IN THE MID 70S. A
COLD FRONT WAS PUSHING INTO NW IA WITH TEMPERATURES BEHIND THE
FRONT IN THE 70S WITH DEWPOINTS IN THE 50S IN ND.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 340 PM CDT SAT JUN 20 2015

VOLATILE SEVERE WEATHER SITUATION THIS AFTERNOON AND EVENING.

LATE THIS AFTERNOON THROUGH THIS EVENING. CAP WILL BREAK BY 6 PM
ALLOWING FOR EXPLOSIVE SEVERE WEATHER DEVELOPMENT. WITH SUCH
HIGH CAPE AND STRONG DEEP LAYER SHEAR ALL MODES OF SEVERE IS
LIKELY... VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES.
TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STORMS WITH PWATS OF 1.8
INCHES. THE COLD FRONT WILL MOVE THROUGH THE CWA OVERNIGHT GRADUALLY
ENDING THE THUNDERSTORMS AS WINDS SHIFT TO THE NORTHWEST. MINIMUM
TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S.

SUNDAY...WEAK HIGH PRESSURE WILL BRING A BIT LOWER DEWPOINTS INTO
THE CWA ON NORTHERLY WINDS. THIS WILL PUSH THE FRONT DOWN INTO MO
SO MOST OF THE CWA WILL HAVE A DRY DAY BUT IT WILL BE WARM.
MAXIMUM TEMPERATURES WILL BE IN THE MID TO UPPER 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM CDT SAT JUN 20 2015

ACTIVE PATTERN THROUGH THE PERIOD WITH EAST-WEST FRONTAL BOUNDARY
MEANDERING BACK AND FORTH ACROSS THE AREA. THIS WILL BRING NEAR
DAILY CHANCES OF THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE
WEATHER AND HEAVY RAINFALL. HOWEVER...TOO EARLY FOR DETAILS. MAXIMUM
TEMPERATURES THROUGH THE PERIOD WILL BE IN THE 80S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 645 PM CDT SAT JUN 20 2015

VFR CONDS THROUGH THE TAF CYCLE EXCEPT MVFR/LCL IFR CONDS IN
THUNDERSTORMS THIS EVENING. A COLD FRONT WILL ARRIVE DURING THE
EVENING HOURS. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS
TO 25 KNOTS WITH WIND BECOMING NORTHWEST BEHIND THE FRONT. SEVERE
THUNDERSTORMS ARE LIKELY THIS EVENING WITH THE MAIN THREAT BEING
DAMAGING WINDS IN EXCESS OF 60 KNOTS. NORTH WINDS LESS THAN 10 KNOTS
CAN BE EXPECTED LATER TONIGHT AND SUNDAY AS WEAK HIGH PRESSURE MOVES
ACROSS THE AREA.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...HAASE
Hazardous weather outlook, Jun 20, 10:13 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1013 AM CDT SAT JUN 20 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-210930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1013 AM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR
SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK
AREA.

THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL
RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA.

THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS
AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE
THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN
ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED
CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN
ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS
POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS
NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY
ATTENTION TO THE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE
EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL
LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE
PRIMARY RISK DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS
OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO
BE APPRECIATED.

05/GIBBS/NICHOLS

In the hours before

Special weather statement, Jun 20, 7:40 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT SAT JUN 20 2015

IAZ067-ILZ015-024-210115-
MERCER-ROCK ISLAND-MUSCATINE-
740 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK ISLAND...
NORTHWESTERN MERCER AND MUSCATINE COUNTIES...

AT 740 PM CDT...A STRONG THUNDERSTORM WAS NEAR ATALISSA...OR NEAR
MUSCATINE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCATINE...WEST LIBERTY...WILTON...NICHOLS...ATALISSA...FAIRPORT...
SWEETLAND CENTER...ARDON...PLEASANT PRAIRIE...MOSCOW...WILDCAT DEN
STATE PARK AND NEW ERA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4159 9124 4158 9083 4133 9093 4143 9135
TIME...MOT...LOC 0040Z 288DEG 23KT 4149 9116

05
Local storm report, Jun 20, 7:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DENMARK                 40.75N 91.33W
06/20/2015                   LEE                IA   PUBLIC

            CAMPING TRAILER BLOWN OFF JACKS. CORN BLOWN OVER. HEAVY
            RAIN.

&&

STEVEK
Local storm report, Jun 20, 7:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     WEST BURLINGTON         40.82N 91.18W
06/20/2015  E65 MPH          DES MOINES         IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jun 20, 7:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
749 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     MOUNT PLEASANT          40.96N 91.55W
06/20/2015                   HENRY              IA   TRAINED SPOTTER

            SIGNIFICANT TREE AND SIGN DAMAGE NEAR MILE MARKER 229 ON
            U.S. HIGHWAY 34 WEST OF MT. PLEASANT.

&&

HAASE
Local storm report, Jun 20, 7:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             5 E CANTRIL             40.64N 91.98W
06/20/2015  E0.50 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Jun 20, 7:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     WEST BURLINGTON         40.82N 91.18W
06/20/2015                   DES MOINES         IA   TRAINED SPOTTER

            LARGE TREES DOWN IN ROAD

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:25 PM CDTSevere Thunderstorm WarningDVNClark65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.